RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2016, том 13, страницы 286–299 (Mi semr672)  

Дискретная математика и математическая кибернетика

The number of small cycles in the Star graph

Alexey N. Medvedevabc

a Sobolev Institute of Mathematics, 4, Koptyug av., 630090, Novosibirsk, Russia
b MTA Rényi Alfréd Institute of Mathematics, Reáltanoda ut. 13-15., Budapest, 1053, Hungary
c Central European University, Nador ut. 9, Budapest, 1051, Hungary

Аннотация: The Star graph is the Cayley graph on the symmetric group $Sym_n$ generated by the set of transpositions $\{(1 i) \in Sym_n: 2 \leqslant i \leqslant n\}$. This graph is bipartite and does not contain odd cycles but contains all even cycles with a sole exception of $4$-cycles. We denote as $(\pi,id)$-cycles the cycles constructed from two shortest paths between a given vertex $\pi$ and the identity $id$. In this paper we derive the exact number of $(\pi,id)$-cycles for particular structures of the vertex $\pi$. We use these results to obtain the total number of $10$-cycles passing through any given vertex in the Star graph.

Ключевые слова: Cayley graphs; Star graph; cycle embedding; number of cycles.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 15-01-05867_а
Supported by Grant 15–01–05867 of the Russian Foundation of Basic Research.


DOI: https://doi.org/10.17377/semi.2016.13.023

Полный текст: PDF файл (709 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 519.1
MSC: 05C25
Поступила 21 января 2016 г., опубликована 29 апреля 2016 г.
Язык публикации: английский

Образец цитирования: Alexey N. Medvedev, “The number of small cycles in the Star graph”, Сиб. электрон. матем. изв., 13 (2016), 286–299

Цитирование в формате AMSBIB
\RBibitem{Med16}
\by Alexey~N.~Medvedev
\paper The number of small cycles in the Star graph
\jour Сиб. электрон. матем. изв.
\yr 2016
\vol 13
\pages 286--299
\mathnet{http://mi.mathnet.ru/semr672}
\crossref{https://doi.org/10.17377/semi.2016.13.023}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000407781100023}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr672
  • http://mi.mathnet.ru/rus/semr/v13/p286

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:103
    Полный текст:23
    Литература:15
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021